MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816350
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Cardiac Arrest (1762); Obstruction/Occlusion (2422); Reduced Blood Flow (4598)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced vessel occlusion, cardiac arrest, reduced blood flow, and dislodgement, all of which required additional intervention.The patient underwent a complex procedure on the proximal circumflex artery, which was 90% stenosed and had a 90-degree bend.It was located in a tortuous and severely calcified segment of the proximal circumflex artery.A 3.50 x 16mm synergy xd drug-eluting stent was advanced for treatment.Shockwave therapy was used to prepare the artery, and imaging was employed to assess the area.During the procedure, the stent became dislodged and stayed in the left main area of the artery.An attempt to remove it was made using a snare.However, the snaring resulted in cessation of flow to the left coronary system, leading to cardiac arrest.The patient was resuscitated, and flow was re-established.The decision was made to stent the area where the dislodged stent had ended up, restoring flow and stabilizing the patient.The patient remained on impella support post-procedure, successfully stented the problem area, and is expected to fully recover.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21184447
Report Number2124215-2024-84104
Device Sequence Number19899211
Product Code NIQ
UDI-Device Identifier08714729981046
UDI-Public08714729981046
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model NumberH7493941816350
Device Catalogue NumberH7493941816350
Device Lot Number0034763571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Initial Report FDA Received Date01/17/2025
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown